Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Scratchy throat and cough after drinking coke. What is the cause?

When I drink coke, I get a scratchy throat that makes me cough . Sometimes it is hard to carry on a conversation. If I stop drinking coke, it will go away after a few days. Then if I drink it again, within a day or two it is back. I enjoy coke but I have to stop because of the dry coughing. Any ideas? Or what causes it? Thanks Tom
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  759
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic.
It is likely that you are allergic to coke or to one of the constituent of the drink.
Allergies are usually provoke by contact with the allergy causing substance and
generally subside following cessation of contact.

E.N.T specialist who is specialized in allergy could help you better.
So i will advice you to meet one for better management. Meanwhile, it will be advisable to
stop taking the coke.
Best regards and hope this helps you.
Dr Achuo
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor